# SDR GTIA201401131111

- Difficulty date: January 13, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 27,698 hours, 13,276 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN LOWER SURFACE T/E OVERHANG HAS CORROSION NR 4 SPOILER INBD HINGE. WORK ACCOMPLISHED UNDER NON ROUTINE 7281N00122 IAW EO 5750-140.
